# SDR CALA2023112003440

- Difficulty date: November 9, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 76,643 hours, 33,122 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311086520219
- Condition: Out Of Round
- Location: Lh Fr4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR4 SIDE POST UPPER ATTACHMENT CONNECTION FITTING REQUIRES REMOVAL TO FOM SEPERATION OF LAYERS FOR NDT INSPECTION.   REINSTALLED LH FR4 SIDE POST UPPER ATTACHMENT CONNECTION FITTING IAW SRM 51-42-11-001 AND 51-72-11-911-001. NO FURTHER ACTION REQUIRED.
